Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 2, Pages 311-314
http://dx.doi.org/10.1155/S016117129000045X

Maximal subgroups of finite groups

Department of ISDP, University of Louisville, Louisville 40292, KY, USA

Received 30 November 1988; Revised 8 August 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Srinivasan, “Maximal subgroups of finite groups,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 2, pp. 311-314, 1990. https://doi.org/10.1155/S016117129000045X.